# SDR 98ZZZX2531

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N477AL
- Make and model: Bell 407
- Aircraft serial: 53203
- Engine: Allsn 250C47B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Pinion Gear
- Part number: 6893672
- Condition: Galled
- Location: Gearbox
- Part time: 850 hours
- Component: 23063393
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY AND INSPECTION OF PARTS, FOUND EXCESSIVE GALLING ON PINION GEAR AND SPALLING ON T/M GEAR.  PINION GEAR HAD EXCESSIVE GALLING ON GEAR TEETH.  POSSIBLY DUE TO IMPROPER MESHING OF GEARS.  SECONDARY DAMAGE.  T/M GEAR PN 689367.  SN NN144843, TT:  849.6 HOURS.  SPALLING GEAR TEETH.
